MAUDE Adverse Event Report: ETHICON INC. PROLENE SUTURE 30"(75CM) 5-0 BLU; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. PROLENE SUTURE 30"(75CM) 5-0 BLU; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number 8890H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure on an unknown date in 2019 and suture was used.The needle separates from the suture during tissue passage.A new device was used to complete the procedure.There were no patient consequences reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Sent to the fda: 07/17/2019.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.

Brand Name
PROLENE SUTURE 30"(75CM) 5-0 BLU
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8709647
Report Number2210968-2019-82886
Device Sequence Number19288105
Product Code GAW
UDI-Device Identifier10705031021785
UDI-Public10705031021785
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Catalogue Number8890H
Device Lot NumberMLH713
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/23/2019
Supplement Date Received by Manufacturer06/24/2019
Initial Report FDA Received Date06/18/2019
Supplement Report FDA Received Date07/17/2019
Patient Sequence Number1